# SDR REXA2020042300515

- Difficulty date: March 2, 2020
- Submitted: April 23, 2020
- Operation: Air carrier
- Aircraft: N303PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15303
- Aircraft time: 15,022 hours, 10,568 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH67031634233
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

[IN REFERENCE NRC 0070] : INITIAL INSPECTION: CORROSION ON STRINGER 26RH IN STA. FS= 280 TO FS=333 AT MAIN AVIONICS COMPARTMENT. (E/E) [TASK 900-53-140-300 APPENDIX A] TCI: 100-09, 100-09E4, 100-09E5
SUMMARY:STRINGER 26RH BTW FS 280 TO FS333 WAS REPLACED PER CRJ 900 SRM 51-42-06-001-001-A01.
